# SDR ASAA1159917

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 13,872 hours, 4,154 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274020
- Condition: Broken
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG FIRE TEST LIGHTS IN FIRE SWITCH HANDLE NR 2 FAILED TO ILLUMINATE.  PERFORMED ENG/APU FIRE DET CONT MODULE BITE TEST PER FIM 26 10 TASK 801.  FAULTED NR 2 ENG LOOP B UPPER FAN DETECTOR.  FOUND WIRE AT UPPER FAN DET BROKEN OFF TERMINAL.  RE-TERMINATED PER SWPD 20 30 11 WDM 26 11 21 AND 26 11 11.  ENG FIRE DETECTOR OPS TEST NML PER AMM 26 11 00 710 801.
